MAUDE Adverse Event Report: STANDARD BARIATRICS STANDARD CLAMP, DISPOSABLE; SURGICAL CLAMP

STANDARD BARIATRICS STANDARD CLAMP, DISPOSABLE; SURGICAL CLAMP
Model Number SCD25
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Standard bariatrics originally submitted 3012481535-2018-00001 within the required 30 day timeframe.The mdr was inadvertently sent to the pre-production account due to a link provided by the esg helpdesk for an issue with our production account.The file is being submitted (b)(6) 2018 to the esg production account to correct this error.
 
Event or Problem Description
The standard clamp, disposable was being used in a sleeve gastrectomy procedure to grasp and clamp the stomach.The physician opened the clamp jaws and was unable to fully close them by activating the trigger on the handpiece (jaws closed partially).The user manually closed the jaws and removed the device from the trocar.The device was replaced with a new standard clamp, disposable and the procedure was completed without any patient consequence.No adverse event occurred.

Brand Name
STANDARD CLAMP, DISPOSABLE
Common Device Name
SURGICAL CLAMP
Manufacturer (Section D)
STANDARD BARIATRICS
4362 glendale milford rd.
cincinnati,
MDR Report Key7306261
Report Number3012481535-2018-00001
Device Sequence Number1067124
Product Code GCJ
UDI-Device Identifier00851677007003
UDI-Public00851677007003
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberSCD25
Device Catalogue NumberSCD25-1
Device Lot Number110817-0001-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2017
Initial Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR